MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD VENTED HUMIDIFICATION CHAMBER; AUTOFEED CHAMBER

FISHER & PAYKEL HEALTHCARE LTD VENTED HUMIDIFICATION CHAMBER; AUTOFEED CHAMBER
Model Number MR290V
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).We are currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in china reported that the tubing of a rt225 infant bias flow breathing circuit was found broken before patient use.There was no patient involvement.
 
Event or Problem Description
A healthcare facility in china reported that the water feedset of a mr290v vented autofeed humidification chamber from rt225 infant bias flow breathing circuit was found broken at the connection between water feedset tube and chamber before patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Corrected data: section b5.Describe event or problem: a healthcare facility in china reported that the water feedset of a mr290v vented autofeed humidification chamber from rt225 infant bias flow breathing circuit was found broken at the connection between water feedset tube and chamber before patient use.Section d1.Brand name: vented humidification chamber.Section d2.Common device name: autofeed chamber.Section d2.Product code: btt.Section d4.Model number, catalog number: mr290v.Section g4.Pma/510(k): k934140.Method: the complaint mr290v vented autofeed humidification chamber was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is therefore based on the information provided by the healthcare facility, and our knowledge of the product.Result: the healthcare facility reported that the water feedset of a mr290v vented autofeed humidification chamber from rt225 infant bias flow breathing circuit was found broken at the connection between water feedset tube and chamber before patient use.Conclusion: without the return of the complaint device, we are unable to determine the cause of the reported event.Every mr290v chamber is pressure tested following the manufacturing process to check for any leaks present in the chamber due to cracks and other causes.Any chamber which fails this test is rejected.In addition, the pressure test is followed by a visual inspection of each chamber.No cracks in the chamber dome are acceptable.Any chamber that fails this inspection is rejected.The subject mr290v chamber would have met the required specification at the time of production.Our user instructions that accompany the mr290v vented autofeed humidification chamber state the following: "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.".

Brand Name
VENTED HUMIDIFICATION CHAMBER
Common Device Name
AUTOFEED CHAMBER
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key17339746
Report Number9611451-2023-00654
Device Sequence Number14130958
Product Code BTT
UDI-Device Identifier09420012431080
UDI-Public(01)09420012431080(10)2102390155(11)221018
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K934140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR290V
Device Catalogue NumberMR290V
Device Lot Number2102390155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P RT225 INFANT BIAS FLOW BREATHING CIRCUIT
Patient Age7 DA
Patient SexMale